# SDR SWAA2022090741122

- Difficulty date: August 11, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT DOOR SHIELD AT RBL 21 BS 847+16. / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED ITEM 1 CORRECTIVE ACTIONS. VERIFIED MEASUREMENTS.;[03] REMOVED DAMAGED AFT CARGO BAY AFT DOOR SHIELD AT BS847-BS867 RBL21 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW SHIELD AT BS847-BS867 RBL21 PER SRM 51-40-05-0G-0 AND DWG 146A0081. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4 OK TO INSTALL GIVEN;[06] INSTALLED SHIELD AT BS847-BS867 RBL21 PER SRM 51-40-02-0G-0 AND DWG 146A0081.;[07] VERIFIED CORRECTIVE ACTION #6;[08] ALL STEPS COMPLETED;[09] TASK COMPLETE
